MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION MAGIC TORQUE; WIRE, GUIDE, CATHETER
Model Number 39815
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire's coating has peeled.The 60% stenosed target lesion was located in the common/external iliac vein.A 035/260 (bx/3) magic torque guidewire was used.However, after the guidewire was removed from the patient's body, it was noticed that the coating was peeling off.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: this product was returned for analysis.The coating on the coil section is scratched (peeled) and the shrink sleeve is also peeled.The distal tip is bent.The outer diameter of proximal, middle of the device, and distal section are within specifications.
 
Event or Problem Description

Brand Name
MAGIC TORQUE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11244438
Report Number2134265-2021-00829
Device Sequence Number19784781
Product Code DQX
UDI-Device Identifier08714729114628
UDI-Public08714729114628
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K933334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2023
Device Model Number39815
Device Catalogue Number39815
Device Lot Number0026385401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 01/18/2021
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1